# SDR 03FDEA00943

- Difficulty date: June 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 60,128 hours, 18,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2761
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S 22  LT INBD FLAP BRACKET ASSY, GOUGED COMPLY WITH E.A.8-5750-70945.    CLOSING ACTION ON 06/20/03.  COMPLIED WITH E.A.8-5750-70945.WINGS-LT INBD FLAP-BRACKET ASSY GOUGE REPAIR P/N   ARC2761.
